# SDR IPXA2022031179990

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 81,972 hours, 15,722 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAAVNCS FAN OVRD CAME ON DURING DESCENT.FOUND 2 18" SECTIONS OF MAIN CARGO DOOR SEAL OUT OF RETAIN ER- INSTALLED IN RETAINERS REF AMM 52-00-00.
